KAMA INDUSTRIES LTD

An Aspen Group Company

Cafenol Extra

Brand usage

CafenolExtra

Each tablet contains Paracetamol 200mg, Aspirin 400mg and Caffeine Anhydrous 50mg.

Cafenol Extra Tablets is indicated for the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds

 

Cafenols

Cafenol Extra Tablets are available in 100’s pack.

Cafenol Extra Tablets is a general sale product and is available in supermarkets, dukas, grocery shops and pharmacies

SKU: 5487FB8/21 Categories: 

Brand Composition

  • Each tablet contains

    • Paracetamol 200mg,
    • Aspirin 400mg and
    • Caffeine Anhydrous 50mg.

    Cafenol Extra Tablets is indicated for the treatment of mild to moderate pain including:

    • headache,
    • migraine,
    • neuralgia,
    • toothache,
    • sore throat,
    • period pains,
    • symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains
    • joint swelling and stiffness,
    • influenza, feverishness and feverish colds.